MathSciNet Relay Station
MathSciNet bibliographic data
MR132780 (24 #A2616) 20.29
Ono, Takashi An identification of Suzuki groups with groups of generalized Lie type. Ann. of Math. (2) 75 1962 251–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement